# SDR VNAA9808019

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: PCUAEFS144
- Condition: Defective
- Location: Lt Prop
- Part time: 30,247 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO RUNWAY, CREW PERFORMED PROPELLER OVERSPEED TEST.  TEST FAILED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PROPELLER OVERSPEED GOVERNOR DEFECTIVE.  REPLACED GOVERNOR IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 61-21-04.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
